MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA 4K UHD XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA 4K UHD XENON LIGHT SOURCE
Model Number CLV-S400
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus that during maintenance, the spare lamp indicator was blinking and the xenon lamp was working okay on the visera 4k uhd xenon light source.There was no patient involvement associated with this event.
 
Additional Manufacturer Narrative
The device has not been received to date.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time, however, if additional information becomes available, this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Please see the updates in sections d9, h3, h4, h6, and h10.The device was returned and an evaluation was completed for it.During inspection, olympus confirmed the reported event, the spare lamp indicator on the front panel was blinking and the main lamp light were on at the same time due to a faulty emergency lamp.Additionally, the thread of one screw on the lens base as found to be deformed, scratches were found on the front panel, the power switch, the top cover and its spacer, spacers on the rear panel, on the chassis, and corrosion on the rear panel and its connectors; however, these defects are not considered severe enough to cause a potential adverse event.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 4 years since the subject device was manufactured.Based on the results of the investigation, it is likely the emergency lamp indicator and main lamp light up at the same time due to a faulty emergency lamp.However, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA 4K UHD XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16152690
Report Number3002808148-2023-00373
Device Sequence Number20709847
Product Code NWB
UDI-Device Identifier04953170374531
UDI-Public04953170374531
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown